Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Locally free affine group actions
HTML articles powered by AMS MathViewer

by J. F. Plante PDF
Trans. Amer. Math. Soc. 259 (1980), 449-456 Request permission

Abstract:

Differentiable actions by the nonabelian 2-dimensional Lie group on compact manifolds are considered. When the action is locally free and the orbits have codimension one it is shown that there are at most finitely many minimal sets each containing a countably infinite number of cylindrical orbits. Examples are given to show that various codimension, differentiability, and minimality restrictions are necessary.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S20
  • Retrieve articles in all journals with MSC: 57S20
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 259 (1980), 449-456
  • MSC: Primary 57S20
  • DOI: https://doi.org/10.1090/S0002-9947-1980-0567090-9
  • MathSciNet review: 567090